# SDR 2005UALA00731

- Difficulty date: July 27, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 17,652 hours, 6,448 cycles
- Engine: Iae V2527A5
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Green Hyd Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOST GREEN HYDRAULIC SYSTEM.  CREW SECURED PUMP AND PTU.
